Accessibility navigation


Items where Author is "Newton, Dr Rachel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 12.

Article

Kilicer, P., Lauter, K., Lorenzo Garcia, E., Newton, R., Ozman, E. and Streng, M. (2020) A bound on the primes of bad reduction for CM curves of genus 3. Proceedings of the American Mathematical Society, 148. p. 2843. ISSN 0002-9939 doi: https://doi.org/10.1090/proc/14975

Balestrieri, F. and Newton, R. (2019) Arithmetic of rational points and zero-cycles on products of Kummer varieties and K3 surfaces. International Mathematics Research Notices. pp. 1-25. ISSN 1687-0247 doi: https://doi.org/10.1093/imrn/rny303

Frei, C., Loughran, D. and Newton, R. (2018) The Hasse norm principle for abelian extensions. American Journal of Mathematics, 140 (6). pp. 1639-1685. ISSN 1080-6377 doi: https://doi.org/10.1353/ajm.2018.0048

Ros Camacho, A. and Newton, R. (2016) Strangely dual orbifold equivalence I. Journal of Singularities, 14. pp. 34-51. ISSN 1949-2006 doi: https://doi.org/10.5427/jsing.2016.14c

Newton, R. (2016) Transcendental Brauer groups of products of CM elliptic curves. Journal of the London Mathematical Society, 92 (2). pp. 397-419. ISSN 1469-7750 doi: https://doi.org/10.1112/jlms/jdv058

Browning, T. D. and Newton, R. (2016) The proportion of failures of the Hasse norm principle. Mathematika, 62 (02). pp. 337-347. ISSN 2041-7942 doi: https://doi.org/10.1112/S0025579315000261

Newton, R. (2015) Realising the cup product of local Tate duality. Journal de Theorie des Nombres de Bordeaux, 27 (1). pp. 219-244. ISSN 1246-7405 doi: https://doi.org/10.5802/jtnb.900

Fisher, T. and Newton, R. (2014) Computing the Cassels–Tate pairing on the 3-Selmer group of an elliptic curve. International Journal of Number Theory, 10 (7). pp. 1881-1907. ISSN 1793-7310 doi: https://doi.org/10.1142/S1793042114500602

Book or Report Section

Manzateanu, A., Newton, R., Ozman, E., Sutherland, N. and Uysal, R. G. (2020) The Hasse norm principle in global function fields. In: Cojocaru, A. C., Ionica, S. and Lorenzo Garcia, E. (eds.) Women in Numbers Europe III: Research Directions in Number Theory. Papers from the Workshop (WIN-E3) held at La Hublais, Cesson-Sévigné (France), August 26-30, 2019. Springer. (In Press)

Celik, T. O., Elias, Y., Gunes, B., Newton, R., Ozman, E., Pries, R. and Thomas, L. (2018) Non-ordinary curves with a Prym variety of low p-rank. In: Women in Numbers Europe II Contributions to Number Theory and Arithmetic Geometry. Springer, Cham, Switzerland. ISBN 9783319749983

Balakrishnan, J. S., Ciperiani, M., Lang, J., Mirza, B. and Newton, R. (2016) Shadow lines in the arithmetic of elliptic curves. In: Eischen, E. E., Long, L., Pries, R. and Stange, K. (eds.) Directions in number theory : Proceedings of the 2014 WIN3 Workshop. Association for Women in Mathematics series (3). Springer International Publishing. ISBN 9783319309743

Bouw, I., Cooley, J., Lauter, K., Lorenzo Garcia, E., Manes, M., Newton, R. and Ozman, E. (2015) Bad reduction of genus three curves with complex multiplication. In: Bertin, M. J., Bucur, A., Feigon, B. and Schneps, L. (eds.) Women in Numbers Europe: Research Directions in Number Theory. Association for Women in Mathematics Series, 2 (2364-5733). Springer, pp. 109-151. ISBN 9783319179865 doi: https://doi.org/10.1007/978-3-319-17987-2

This list was generated on Thu Oct 22 07:15:05 2020 UTC.

Page navigation